# SDR SWAA2025051956409

- Difficulty date: April 13, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 59,626 hours, 38,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY EMERGENCY EXIT LIGHT QUICK DISCONNECT WIRE DAMAGED<[01] REMOVED & REPLACED G4 EMERGENCY EXIT LIGHT IAW AMM 33-51-01-960-802 3.C.(5)(6);[02] VERIFIED CORRECTIVE ACTION #1
